# SDR USAA010853

- Difficulty date: May 29, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 43,413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED 3 INCHES BY 6 INCHES, NR 2 GALLEY OUTBOARD SEAT TRACK STATION 328 GOING AFT. (M)
